# SDR ASOA06018

- Difficulty date: January 6, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS FOUND ON THE TRANSVERSE FLOORBEAM CAP AT FS559.112, RBL27-45.  THIS MRR WILL REMAIN OPEN PENDING MAINTENANCE DETERMINATION OF THE APPROPRIATE CORRECTIVE ACTION. (K)
